L'Equilibre De La Balance Des Paiements et L'Integration Des Marches Des Capitaux: Le Cas Du Canada 1923-30
Rodrigue Tremblay
Canadian Journal of Economics, 1968, vol. 1, issue 4, 805-815
Date: 1968
References: Add references at CitEc
Citations:
Downloads: (external link)
http://links.jstor.org/sici?sici=0008-4085%2819681 ... DLBDP%3E2.0.CO%3B2-U (text/html)
only available to JSTOR subscribers
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:cje:issued:v:1:y:1968:i:4:p:805-815
Ordering information: This journal article can be ordered from
https://www.economic ... ionen/membership.php
Access Statistics for this article
Canadian Journal of Economics is currently edited by Zhiqi Chen
More articles in Canadian Journal of Economics from Canadian Economics Association Canadian Economics Association Prof. Werrner Antweiler, Treasurer UBC Sauder School of Business 2053 Main Mall Vancouver, BC, V6T 1Z2. Contact information at EDIRC.
Bibliographic data for series maintained by Prof. Werner Antweiler ().